Format

Send to

Choose Destination
See comment in PubMed Commons below
J Am Acad Dermatol. 1988 Nov;19(5 Pt 1):812-9.

Cutaneous manifestations of tetrachlorodibenzo-p-dioxin in children and adolescents. Follow-up 10 years after the Seveso, Italy, accident.

Author information

  • 1First Clinic of Dermatology and Pediatric Dermatology, University of Milan, Italy.

Abstract

After an accident in a chemical plant in Seveso, Italy, on July 10, 1976, 2,3,7,8-tetrachlorodibenzo-p-dioxin (TCDD) spread over a populated area. The event was exceptional because children were also affected and because the contamination took place not only through direct exposure but also through inhalation and the ingestion of contaminated foods, especially fruits and vegetables. This paper illustrates the early dermatologic lesions, the late acneic (chloracne) lesions, and their evolution during a 10-year period. Peculiar cutaneous findings, histologic data, and a comparison with previously reported similar accidents are also included.

PMID:
2973475
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center